# SDR 20010411CW015

- Difficulty date: January 3, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N312K
- Make and model: Amd FALCON20
- Aircraft serial: 324
- Engine: Ge CF700*
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 23761
- Condition: Improper Part
- Location: Temp Probe
- Component: Temperature Prob, Saft
- Component part number: AQS2037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER TEMPERATURE PROBE INSTALLED FOR THIS PN BATTERY.  TEMERATURE PROBES HAVE BEEN ROUTINELY INSTALLED WITHOUT SPECIFIC APPROVAL TO DO SO.
